Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

IBS, stomach pain, bloating, taking probiotics, weight loss, constipation. What is going on?

Hi, I had been diagnosed with ibs over two years ago, and my stomach would hurt usually four times a week and I went through many weight changes. I lost a lot of weight at first then gradually put it back on and then lost it again, but it was never on purpose. And no this past summer I began taking probiotics and they helped with bowel movements and pain but my stomach began getting very bloated. It would not go away at all and it became very bad after I ate or drank anything. I was late on my period for about four months. And the bloating hasn t gone away at all, I stopped taking the probiotic about a week after starting cause I though it had something to do with it but I am still bloated. I literally can t eat anything because of this bloating, I have lost a lot of weight but my stomach just keeps getting bigger. It has been about five months now and there has been no change. At first I thought It was since I was constipated that I was bloated but I began taking miralax and I have gone to the restroom everyday but there has been no change in my stomach at all, could you please tell me whats going on?
Asked On : Thu, 4 Oct 2012
Answers:  0 Views:  52 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor